Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 55, NWS Atlanta, GA

May 21, 2010Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 3:18 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2010, 3:18 PM EDT (19:18 UTC)
Expired
May 21, 2010, 3:39 PM EDT
In force
21 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1751 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS52 KFFC 211918
SVRFFC
GAC271-309-212000-
/O.NEW.KFFC.SV.W.0055.100521T1918Z-100521T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL TELFAIR COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 400 PM EDT

* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR LUMBER
  CITY...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3194 8275 3198 8275 3204 8266 3195 8257
      3193 8259 3191 8263 3191 8268 3189 8269
      3188 8273
TIME...MOT...LOC 1919Z 290DEG 13KT 3195 8263

$$
1 follow-up statement
869 
WWUS52 KFFC 211939
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI MAY 21 2010

GAC271-309-211948-
/O.CAN.KFFC.SV.W.0055.000000T0000Z-100521T2000Z/
TELFAIR GA-WHEELER GA-
339 PM EDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER AND EAST
CENTRAL TELFAIR COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST OF WHEELER AND TELFAIR 
COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED AT THIS TIME.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

LAT...LON 3194 8275 3198 8275 3204 8266 3195 8257
      3193 8259 3191 8263 3191 8268 3189 8269
      3188 8273
TIME...MOT...LOC 1938Z 290DEG 13KT 3193 8255

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:11 PM EDT, 7 minutes earlier.

Area forecast discussion, May 21, 3:11 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT FRI MAY 21 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A
LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST
CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL
ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE
NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE
SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE
TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT
MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE
NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE
ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT
CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL
ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE
BUILDING OVER THE NORTHERN GULF.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND
DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED
WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC.
SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  84  64  92  64 /  60  20   5  10  10
ATLANTA         64  85  67  90  68 /  40  10   5  10  10
BLAIRSVILLE     60  80  56  86  58 /  60  20  10  10  10
CARTERSVILLE    62  86  58  92  60 /  50  10   5  10  10
COLUMBUS        67  90  66  92  68 /  30  10   5  10  10
GAINESVILLE     63  82  65  89  66 /  60  10  10  10  10
MACON           65  89  66  93  65 /  50  10   5  10  10
ROME            64  87  60  94  62 /  40  10   5  10  10
PEACHTREE CITY  61  86  60  91  60 /  40  10   5  10  10
VIDALIA         68  89  65  90  67 /  40  10   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CARROLL...CHATTAHOOCHEE...
COWETA...CRAWFORD...CRISP...DODGE...DOOLY...FAYETTE...HARRIS...
HEARD...HOUSTON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI...
SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

01
Hazardous weather outlook, May 21, 12:58 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI MAY 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1258 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A
COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND
WEAKEN OR DISSIPATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH
EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED
ACROSS THE AREA THROUGH TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN
PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL
BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO
DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON
WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND
MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS
SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, May 21, 9:27 AM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 AM EDT FRI MAY 21 2010

GAZ058>060-211400-
927 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS...
PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT...

AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES...
INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS...
EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA
EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS...
ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT FRI MAY 21 2010

GAZ097-109>111-211815-
124 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO
40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL
DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:15 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT FRI MAY 21 2010

GAZ031-041>043-052-211845-
215 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD...DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES UNTIL
245 PM EDT...

AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM DRAKETOWN TO WARESVILLE...MOVING
EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HEARD...
DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES THROUGH 245 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EPHESUS...
BLACKJACK MOUNTAIN...TYUS...BOWDON JUNCTION...JOHN TANNER STATE
PARK...BREMEN...DRAKETOWN...FROLONA...ROOSTERVILLE...ABILENE...
ROOPVILLE...CARROLLTON...TEMPLE...UNION AND WARESVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:54 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT FRI MAY 21 2010

GAZ110-111-211915-
254 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TELFAIR AND WHEELER COUNTIES UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LARGE STRONG THUNDERSTORM STRETCHED FROM NEAR JORDAN TO SPRING HILL
AND WESTWARD...AND MOVING SOUTH...SOUTHEAST AT 20 MPH.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING FOR TELFAIR AND WHEELER HAS
EXPIRED... THIS LARGE THUNDERSTORM REMAINS STRONG. SMALL HAIL...
WIND GUSTS TO 45 MPH... HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL
LIKELY WITH THIS STORM AS IT DRIFTS SOUTH AND SOUTHEAST.
Special weather statement, May 21, 3:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT FRI MAY 21 2010

GAZ032-033-042>044-053>055-211930-
302 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA...FAYETTE...CLAYTON...DOUGLAS...CARROLL...COBB AND FULTON
COUNTIES UNTIL 330 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SWEETWATER CREEK STATE
PARK TO ABOUT 8 MILES SOUTHWEST OF NEWNAN...AND MOVING EAST AT 35
MPH.

WIND GUSTS OF 40 MPH...PEA SIZE HAIL AND VERY HEAVY RAIN ARE LIKELY
AS THESE STORMS MOVE ACROSS PARTS OF  COWETA...FAYETTE...CLAYTON...
DOUGLAS...CARROLL...COBB AND FULTON COUNTIES THROUGH 330 PM EDT.
Special weather statement, May 21, 3:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT FRI MAY 21 2010

GAZ067-068-211945-
316 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY RAIN AND
35 MPH WINDS IN PIKE AND MERIWETHER COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREENVILLE...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS
STORM MOVES ACROSS PARTS OF PIKE AND MERIWETHER COUNTIES THROUGH 345
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ODESSADALE... SAINT MARKS...GREENVILLE...WOOSTER...IMLAC...GAY...
CONCORD...HILLTOP...HOLLONVILLE...MOLENA AND ZEBULON.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:32 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Upson43 min
May 21, 7:02 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe43 min
May 21, 1:34 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wheeler56 min
May 21, 1:56 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler49 min
May 21, 2:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 21, 2:42 PM EDTSevere Thunderstorm WarningFFCTroup48 min
May 21, 3:48 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox42 min
May 21, 3:59 PM EDTSevere Thunderstorm WarningFFCDooly46 min
May 21, 4:21 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson39 min
May 21, 4:36 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon39 min
May 21, 4:38 PM EDTSevere Thunderstorm WarningFFCTelfair35 min
May 21, 4:50 PM EDTSevere Thunderstorm WarningFFCCrawford40 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox44 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCMarion, Taylor44 min
May 21, 5:09 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach66 min
May 21, 5:19 PM EDTSevere Thunderstorm WarningFFCBibb56 min
May 21, 5:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox47 min
May 21, 5:31 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach36 min
May 21, 5:37 PM EDTSevere Thunderstorm WarningFFCHouston68 min
May 21, 6:02 PM EDTSevere Thunderstorm WarningFFCTwiggs58 min
May 21, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski49 min
May 21, 6:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler46 min
May 21, 7:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair63 min
May 21, 7:42 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.